A characterization is given of the class of edge-transitive Cayley graphs of Frobenius groups Zrd:Zm with r an odd prime and m odd, of valency less than 2p1 with p1 the smallest prime divisor of m. It is shown that either (rd,m)=(p,p-12)or(29,7), or such a graph is a normal Cayley graph and half-transitive. This provides new construction of half-transitive graphs. © 2014 Elsevier Inc.
Li, C-H., Pan, J., Song, S-J., & Wang, D. (2014). A characterization of a family of edge-transitive metacirculant graphs. Journal of Combinatorial Theory. Series B, 107(1), 12-25. https://doi.org/10.1016/j.jctb.2014.02.002